# SDR UIEA2020042100791

- Difficulty date: April 20, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,004 hours, 13,008 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 43367310044226
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUEL PUMP SWITCH STILL "ON" WITH PUMP SELECTED OFF.( REMOVED AND REPLACED KORRY SWITCH FROM LEFT AFT PUMP SWITCH IAW B767 AMM 28-22-17-404-006. PERFORMED OPS CHECK, OPS CHECKS SATISFACTORY ALSO IAW B767 SPWD 20-84-30. )
